Acute Non-infectious Cystitis Secondary to Immune-Related Adverse Events in a Patient Receiving Pembrolizumab for Treatment of Non-small Cell Lung Cancer: A Case Report.
Аннотация
Immune-related adverse events (IrAEs) involving the bladder are seldom reported and tend to be overlooked by oncologists. Cystitis caused by immune checkpoint inhibitors (ICIs) is rarely reported, with only four documented instances in the literature, of which just one case is attributed to pembrolizumab. We present a rare occurrence of pembrolizumab-induced hemorrhagic cystitis in a 71-year-old male with stage II-b lung adenocarcinoma with an chronic indwelling Foley catheter. He presented with persistent hematuria despite the completion of a course of antibiotics for a urinary infection; a cystoscopic examination was also normal. Drug-induced cystitis was suspected and the patient was treated with prednisone as well as temporary discontinuation of pembrolizumab, which was followed by an improvement of symptoms.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.